# SDR FDEA201209043221

- Difficulty date: September 4, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 24,491 hours, 13,110 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR TIP PANEL UPPER SURFACE HAS 2 EA LIGHTNING STRIKES.  REPAIRED  IAW EA 6-5520-157869 PART 1 AND RAS, ISSUE A.
